Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Emptiness Times of a Dam with Stable Input and General Release Function

P. J. Brockwell and K. L. Chung
Journal of Applied Probability
Vol. 12, No. 1 (Mar., 1975), pp. 212-217
DOI: 10.2307/3212432
Stable URL: http://www.jstor.org/stable/3212432
Page Count: 6

You can always find the topics here!

Topics: Dams
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Emptiness Times of a Dam with Stable Input and General Release Function
Preview not available

Abstract

We investigate the nature of the set of emptiness times of a dam whose release rate depends on the content and whose cumulative input process is a pure-jump Lévy process. Detailed results are obtained for stable input processes and release functions of the form r(x) = xβI(0, ∞)(x).

Page Thumbnails

  • Thumbnail: Page 
212
    212
  • Thumbnail: Page 
213
    213
  • Thumbnail: Page 
214
    214
  • Thumbnail: Page 
215
    215
  • Thumbnail: Page 
216
    216
  • Thumbnail: Page 
217
    217